# SDR GUUA93861021410A

- Difficulty date: February 14, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N81538
- Make and model: Beech 1900D
- Aircraft serial: UE199
- Aircraft time: 28,346 hours, 34,039 cycles
- Engine: Pwa PT6A67D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912121
- Part serial: 10095
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH RT ENGINE GOES IN AND OUT OF FEATHER MULTIPLE TIMES. REPLACED AUTOFEATHER HIGH PRESSURE SWITCH.
